# SDR C2XA97BT072

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 301180
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - ON 3A CHECK, FOUND EMERGENCY LIGHTING POWER SUPPLY 3WL INOP.  REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY 3WL.  OPS CHECKED GOOD.  (M)
